MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; SYSTEM, BLOOD COLLECTION, RNA STABILIZATION, RNA PURIFICATION, RT-PCR MOLECULAR

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; SYSTEM, BLOOD COLLECTION, RNA STABILIZATION, RNA PURIFICATION, RT-PCR MOLECULAR
Catalog Number 762165
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k082150.Investigation summary: bd had not received any samples or photos for investigation.A visual inspection was performed on 100 retained samples, and no instances of damaged tubes were found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: damaged.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using paxgene® blood rna tube, one tube cracked and broke during the thawing process, resulting in sample leakage.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval? 09-mar-2026.Investigation summary: bd had received one sample for investigation.A visual inspection of the returned sample was performed, and no instances of damaged tubes were found.Furthermore, a visual inspection was performed on 100 retained samples, and no instances of damaged tubes were found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: cracked product/component.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
SYSTEM, BLOOD COLLECTION, RNA STABILIZATION, RNA PURIFICATION, RT-PCR MOLECULAR
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24749707
Report Number9617032-2026-00381
Device Sequence Number9166208
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658(11)240423(17)251231(10)4114042
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
DEN050003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number762165
Device Lot Number4114042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown